# SDR SIMA2005232403

- Difficulty date: August 16, 2005
- Submitted: September 8, 2005
- Operation: Air carrier
- Aircraft: N715AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145262
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521721009
- Condition: Corroded
- Location: Fr 14
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - FOUND DURING CPCP INSPECTION, DIGITAL CORRODED AT FRAME 14 COCKPIT ENTRY.  REMOVED CORROSION AND FOUND DIGITAL TO BE CRACKED.  REPLACED DIGITAL IAW SRM 51-21-10.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
